# SDR CALA2025081307675

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 93,140 hours, 37,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slat Valve
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE IN THE RED,  PRESSURE INSPECTED AFT L2 DOOR SLIDE  NEEDLE IS WITHIN THE GREEN BAND, IT WAS JUST A LITTLE HARD TO AT A ANGLE BUT OK TO CONT
